# SDR SWAA2019081636007

- Difficulty date: August 7, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 70,914 hours, 41,553 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A2401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER RIB STA 120.3 FORWARD RIB TO SPAR FITTING CRACKED IN RADIUS.    R&R STIFFENER IAW SRM & DWG.
